MAUDE Adverse Event Report: MEDISAFE UK LIMITED INNOWAVE; SONIC IRRIGATOR

MEDISAFE UK LIMITED INNOWAVE; SONIC IRRIGATOR
Model Number PCF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the lid of their innowave pcf sonic irrigator closed on an employee's arm resulting in soreness.
 
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the unit and found that the gas strut required replacement which caused the lid to not remain open.The technician replaced the gas strut, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
INNOWAVE
Common Device Name
SONIC IRRIGATOR
Manufacturer (Section D)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor
4403927453
MDR Report Key20515864
Report Number9617134-2024-00005
Device Sequence Number15254790
Product Code MEC
UDI-Device Identifier00724995152710
UDI-Public(01)00724995152710(11)191204
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCF
Device Catalogue NumberIWPCF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown